# SDR DXTA2021082347400

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 12,166 hours, 9,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLT, WHEN CKPT TEMP SEL TURNED FROM FULL COLD TOWARDS HOT, A EXHAUST/FUEL ODOR DETECTED.  ODOR BECOMES MORE PRONOUNCED AS AIR GETS WARM. TURNED SELECTOR BACK COLD, ODOR DISSIPATED.  SAME ODOR ALSO WHEN OPENING ACCESS DOOR TO TAIL CONE.  REMOVED CONDENSER BAG & FOUND DIRTY.  SOURCE OF ODOR.  INSTALLED NEW CONDENSER BAG IAW AMM U-20-21. GROUND RAN ENGINES, 20 MINS DURING OPS TEST IAW AMM 21-51-00 & NO EXHAUST OR FUEL ODOR IN HOT. NO ODOR IN AFT MX BAY DURING LEAK CHECK.  R & INSP CONDENSER BAG & FOUND NO CONTAMINATION. INSPECTED ECS DUCTS, FOUND NO CONTAMINATION.  ACCOMPUSHED TASK.CARD TC-5XL-21-120902MR1. NO DEFECTS NOTED.
